# SDR AU960086

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47J-2A
- Engine: Lyc VO540B1B3
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Split Pin
- Part number: AN381210
- Condition: Missing
- Location: R Engine Rear Se
- Component: Lyc, VO540B1B3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO IDLER GEAR RETAINING NUT PN STD 43 SEPARATED FROM BOLT  PN STD 1860 - NUT AND WASHER PNO 68545 FOUND IN ACCESSORY HOUSING - SUSPECT CAUSED BY LACK OF SPLIT PIN TO LOCK NUT -  CARBON DEPOSITS IN SPLIT PIN HOLE INDICATE SPLIT PIN HAD BEEN MISSING FOR SOME CONSIDERABLE TIME
